Skip to main content

Research Repository

Advanced Search

Maximising Neumann eigenvalues on rectangles

van den Berg, M.; Bucur, D.; Gittins, K.

Authors

M. van den Berg

D. Bucur



Citation

van den Berg, M., Bucur, D., & Gittins, K. (2016). Maximising Neumann eigenvalues on rectangles. Bulletin of the London Mathematical Society, 48(5), 877-894. https://doi.org/10.1112/blms/bdw049

Journal Article Type Article
Publication Date 2016
Deposit Date Oct 6, 2021
Journal Bulletin of the London Mathematical Society
Print ISSN 0024-6093
Publisher Wiley
Volume 48
Issue 5
Pages 877-894
DOI https://doi.org/10.1112/blms/bdw049